Journal of Symbolic Logic 41 (2):436-438 (1976)

Authors
Johan Van Benthem
University of Amsterdam
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272242
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,109
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Varieties of Complex Algebras.Robert Goldblatt - 1989 - Annals of Pure and Applied Logic 44 (3):173-242.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
18 ( #562,622 of 2,411,486 )

Recent downloads (6 months)
1 ( #538,999 of 2,411,486 )

How can I increase my downloads?

Downloads

My notes